Loading ...
Sorry, an error occurred while loading the content.

Re: yahoo( Headaches)

Expand Messages
  • Doc
    Dear Meghan, Headaches due to Interefron usually get better as treatment advances. So it is likely that your chronic headaches have a different etilogy,
    Message 1 of 1 , Feb 6, 2003
    • 0 Attachment
      Dear Meghan,

      Headaches due to Interefron usually get better as treatment advances. So it is likely that your chronic headaches have a different etilogy, possibly atypical migraine. Do see a neurologist.

      Regarding your fatigue and bodyaches, your Hep C may be active again. You need to test your ALT and viral load.

      Best Wishes,

      Dr Sharat Misra MD,DM,FACG




      ----- Original Message -----
      From: SitaPaul@...

      Dear Dr. Misra,
      I was on pegylated interferon and ribaviron for 11 months. I have been
      finished since July 31st. I still have terrible headaches and no energy.
      Sometimes I am achy and lightheaded. I was negative after 3 months of
      treatment and positive at the end of 6 months post treatment. My doctor told
      me to go to an internist, that the headaches should be getting better and
      they are worse. Tomorrow I am going for an MRI, and then to a neurologist.
      Have you had any experience with patients having headaches for so long? I
      started having them every day after about 2 weeks of treatment and every day
      since. Before treatment I had a headache about once a week, or every other
      week, sometimes, mostly sinus. Thanks, Meghan



      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.